# SDR FDEA202206011353

- Difficulty date: June 1, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FINGER DOUBLERS AT TRAILING EDGE COMPARTMENT BETWEEN STATION   XW 375 AND XW 387 FOUND DISBONDED. LEFT HAND WING FINGER DOUBLER AT TRAILING EDGE COMPARTMENT BETWEEN STATION   XW 375 AND XW 387 REPAIR CARRIED OUT AS PER SRM 57-50-01-2R REPAIR 6 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
